Bulg. J. Phys. vol.45 no.3 (2018), pp. 313-321



Effect of Variable Deceleration Parameter and Polytropic Equation of State in Kantowski-Sachs Universe

S. Samdurkar1, S. Bawnerkar2
1Vidya Vikas Arts, Commerce and Science College, Samudrapur, India
2Shah & Anchor Kutchhi Engineering College, Mumbai, India
Abstract. In the present study, we have obtained cosmological models with variable deceleration parameter q=r(t) and polytropic equation of state p=ωρ2 in the framework of Kantowski-Sachs universe. A new class of exact solutions has been obtained by assuming deceleration parameter as a variable. Here we discussed models for two cases polynomial and exponential. The physical aspects of these models have also been investigated.

Full-text: PDF

go back